Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR Z STEM; HIP COMPONENT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MICROPORT ORTHOPEDICS INC. PROFEMUR Z STEM; HIP COMPONENT
Model Number
PHA00236
Medical Device Problem Code
Loss of Osseointegration (2408)
Health Effect - Clinical Code
No Information (3190)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation completed.Evaluation codes added.
Event or Problem Description
Allegedly, patient was revised due to stem aseptic loosening.Items not revised: cotyle "anca" avec trous a/revet.Hap 56, catalog # ppr67256, lot # u0362491, qty 1.Insert ceram "anca fit?" 28/44 56-58/28 al2.O3 biolox forte, catalog # ppr67512, lot # t12139243, qty 1.
New Search
Submit an Adverse Event Report
Brand Name
PROFEMUR Z STEM
Common Device Name
HIP COMPONENT
Manufacturer
(Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key
10213080
Report Number
3010536692-2020-00458
Device Sequence Number
2272789
Product Code
LPH
UDI-Device Identifier
M684PHA002361
UDI-Public
M684PHA002361
Combination Product (Y/N)
N
Initial Reporter Country
IT
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2004
Device Explanted Year
2017
Reporter Type
Manufacturer
Report Source
other
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
06/30/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
PHA00236
Device Catalogue Number
PHA00236
Device Lot Number
U0470645
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
No
Distributor Facility Aware Date
07/02/2019
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
07/02/2019
Initial Report FDA Received Date
06/30/2020
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other; Required Intervention;
Patient Age
36 YR